Model Spaces of Regularity Structures for Space-Fractional SPDEs

Abstract : We study model spaces, in the sense of Hairer, for stochastic partial differential equations involving the fractional Laplacian. We prove that the fractional Laplacian is a singular kernel suitable to apply the theory of regularity structures. Our main contribution is to study the dependence of the model space for a regularity structure on the three-parameter problem involving the spatial dimension, the polynomial order of the nonlinearity and the exponent of the fractional Laplacian. The goal is to investigate the growth of the model space under parameter variation. In particular, we prove several results in the approaching subcriticality limit leading to universal growth exponents of the regularity structure. A key role is played by the viewpoint that model spaces can be identified with families of rooted trees. Our proofs are based upon a geometrical construction similar to Newton polygons for classical Taylor series and various combinatorial arguments. We also present several explicit examples listing all elements with negative homogeneity by implementing a new symbolic software package to work with regularity structures. We use this package to illustrate our analytical results and to obtain new conjectures regarding coarse-grained network measures for model spaces.
Type de document :
Article dans une revue
Journal of Statistical Physics, Springer Verlag, 2017, 168 (2), pp.331-368. 〈http://link.springer.com/article/10.1007/s10955-017-1801-3〉. 〈10.1007/s10955-017-1801-3〉
Liste complète des métadonnées

Littérature citée [38 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01432157
Contributeur : Nils Berglund <>
Soumis le : samedi 25 février 2017 - 16:36:25
Dernière modification le : vendredi 12 janvier 2018 - 18:06:02
Document(s) archivé(s) le : vendredi 26 mai 2017 - 12:27:06

Fichier

FrAC_v27.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Nils Berglund, Christian Kuehn. Model Spaces of Regularity Structures for Space-Fractional SPDEs. Journal of Statistical Physics, Springer Verlag, 2017, 168 (2), pp.331-368. 〈http://link.springer.com/article/10.1007/s10955-017-1801-3〉. 〈10.1007/s10955-017-1801-3〉. 〈hal-01432157v2〉

Partager

Métriques

Consultations de la notice

375

Téléchargements de fichiers

40